Posted 27 August 2016 - 03:46 AM
I've tried magnesium, melatonin, with no success.. Thinking of trying either taurine or lactium to help increase length of sleep time. Any recommendations on which one to try first?
<p>2000 effexor xr 112.5mgTried weaning twice over last few years, gave up after emotional turmoilNoticed mood instability over last few years and went to see pdoc.Pdoc diagnosed bpII and suggested I start lithium and 'wean effexor.Sept 2015 added lithium 300mg.Sept 2015 started to wean effexor.Oct 2015 weaned effexor xr to 75 mg. experienced crying bouts and pdoc suggested prozac bridge to assist taper.Oct 2015 added prozac 20 mg to help bridge; continuing with 75mg effexor, 300 lithiumNov 2015 effexor xr down to 37.5mg, continuing prozac 20 mg and lithium 300 mg.Dec 2015 Started counting effexor beads as dose is now smaller than the 37.5mg capsule - at 86 beads, cont prozac 20 mg, lithium 300 mgJan 2016 effexor 66 beads, which is about 20mg. Continuing with prozac 20mg and lithium 300mg. Also, Omega 3Feb 2016 56 beads of effexor xr. Prozac 20 mg. lithium 300mg, also Omega
3March 2016 Effexor-36 beads. Prozac-10 mg. Lithium 300 mg, also Omega 3 and probiotics, gf, no sugar, high fat, protein diet.
April 2016 Effexor 26 beads, Prozac 10 mg, Lithium 300 mg. also, Omega 3 and probiotics. gf, no sugar, high fat, protein diet.<p>
May 12th took last bead of effexor. Will begin to taper prozac 5mg at a very slow rate. Continuing with 300mg Lithium for now.
May 31st took last of prozac. Continuing Lithium 300 mg, estrogen patch 150, magnesium.
June 14th reinstated 1mg Prozac due to intolerable emotional distress. Cont with lithium 300mg, 150 magnesium, re added omega 3, cont estrogen patch. June 15-july 5th had marked improvement of emotional wd symptoms, likely due to the reinstatement. Wave came crashing in around July 5th and intense emotional symptoms returned.
July 15 decreased 50 mg of lithium to see if it improved low heart rate.
July 19th - increased prozac to 1.5mg.
July 22 marked improvement of emotional symptoms...again, likely due to increase of prozac. However sudden agitation developed so decreased back down to 1.25mg prozac. Realizing increasing dose is dangerous because of these adverse effects and also seeing that wave is inevitable regardless of reinstatement.
Continuing 250 lithium, 1.25mg prozac, estrogen.
Oct 31st - continued 250 lithium, 1 mg prozac, estrogen patch. Thinking about retrying omega 3 and magnesium but they made symptoms worse when i tried a few months ago.